# SDR SWAA2019112639153

- Difficulty date: November 6, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 941-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOPSILL UPPER SURFACE CORRODED BETWEEN BS. 941 TO BS. 986, R/H, WL 208.   / R&R MOPSILL IAW SRM AND DWG.
